MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIGMA TIB TRAY CEM SZ3; SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US PFC SIGMA TIB TRAY CEM SZ3; SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY
Model Number 86-6023
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Hcp reported to bfarm: "knee tep right side (b)(6) 2001 in neustadt because of varus gonarthrosis.Since the beginning of the year 2022 there is again pain in the right knee joint, since then also increasing bow-leg deformity.The patient is able to walk 200 meters without any aids under pain.Climbing stairs is laborious.Obese.Bmi 30.Knee tep left (b)(6) 2001.Radiological pe wear and loosening of tibia.Replacement surgery right knee on (b)(6) 2022.".
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The device catalog number is unknown; therefore, udi is unavailable.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Updated the concomitant product unk knee tibial tray to unk knee tibial insert.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this report was returned to depuy synthes for evaluation.The photo investigation and visual examination confirmed the reported allegation.Polished-like appearance and/or burnishing was found on the bottom surface of the device, which is indicative of micromotion between the cement and the implant.Burnishing was also found on the top surface, which indicates there was movement between the tibial insert and tibial tray, however no sufficient evidence of disassociation was found.Additionally, heavy gross wear was found on one of the condyles on the device.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : 1) quantity manufactured: (b)(4).2) date of manufacture: 18-may-2001.3) any anomalies or deviations identified in dhr: there were no non-conformances.Associated with this lot.4) expiry date: may -2011.5) ifu reference: not available.Device history review : 1) quantity manufactured: (b)(4).2) date of manufacture: 18-may-2001 3) any anomalies or deviations identified in dhr: there were no non-conformances associated with this lot.4) expiry date: may -2011 5) ifu reference: not available.

Brand Name
PFC SIGMA TIB TRAY CEM SZ3
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr
warsaw, IN 46580
3035526892
MDR Report Key15339426
Report Number1818910-2022-17060
Device Sequence Number20454495
Product Code JWH
UDI-Device Identifier10603295216780
UDI-Public10603295216780
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K884796
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2001
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/18/2011
Device Model Number86-6023
Device Catalogue Number866023
Device Lot Number914759
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2022
Supplement Date Received by Manufacturer09/28/2022
11/11/2022
03/03/2023
Initial Report FDA Received Date09/01/2022
Supplement Report FDA Received Date10/04/2022
11/17/2022
03/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/18/2001
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PFC SIGMA TIB TRAY CEM SZ3; UNK ATTUNE KNEE IMPLANT; UNK ATTUNE KNEE IMPLANT; UNK KNEE TIBIAL TRAY; UNKNOWN KNEE TIBIAL INSERT
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale